Alert archive / Iowa / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 371, NWS Sioux Falls, SD

September 8, 2005Clay County, Iowa

NWS Sioux Falls, SD issued this severe thunderstorm warning at Sep 8, 2005, 10:12 AM CDT for Clay County, Iowa. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 8, 2005, 10:12 AM CDT (15:12 UTC)
Expired
Sep 8, 2005, 10:45 AM CDT
In force
33 min
Issued by
NWS Sioux Falls, SD
Area
Counties, with a storm outline in the text

County Clay County, IA

The radar

The Sioux Falls radar (KFSD), 139 km from the middle of the area, began a volume at 15:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 8, 9:40 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 3.2 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2005-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 150 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2005-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
150 J/kg
Mixed-layer CIN
-186 J/kg
Mixed-layer LCL
1545 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFSD 081513
SVRFSD
IAC041-081545-
/O.NEW.KFSD.SV.W.0371.050908T1512Z-050908T1545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1012 AM CDT THU SEP 8 2005

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEAST CLAY COUNTY IN NORTHWEST IOWA

* UNTIL 1045 AM CDT

* AT 1012 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  WEBB...OR ABOUT 13 MILES SOUTHEAST OF SPENCER...MOVING SOUTHEAST AT
  30 MPH.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WIND.
GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

AT 1011 AM CDT...HAIL UP TO QUARTER SIZE AND TREE DAMAGE HAS BEEN 
REPORTED IN GREENVILLE WITH THIS STORM. IF YOU ARE IN THE PATH OF 
THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

LAT...LON 4292 9492 4292 9526 4309 9515 4314 9493
      4304 9492

$$
 JH
3 follow-up statements
000 
WWUS53 KFSD 081525
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1025 AM CDT THU SEP 8 2005

IAC041-081545-
/O.CON.KFSD.SV.W.0371.000000T0000Z-050908T1545Z/
CLAY IA-
1025 AM CDT THU SEP 8 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1045 AM CDT FOR 
SOUTHEAST CLAY COUNTY...

AT 1025 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 3 MILES SOUTHEAST OF WEBB...OR ABOUT 18 MILES SOUTHEAST OF
SPENCER...MOVING SOUTHEAST AT 30 MPH.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WIND.
GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

LAT...LON 4292 9492 4292 9526 4309 9515 4314 9493
      4304 9492

$$
 JH
000 
WWUS53 KFSD 081531
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1030 AM CDT THU SEP 8 2005

IAC041-081545-
/O.CON.KFSD.SV.W.0371.000000T0000Z-050908T1545Z/
CLAY IA-
1030 AM CDT THU SEP 8 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1045 AM CDT FOR 
SOUTHEAST CLAY COUNTY...

AT 1030 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL.  THIS STORM WAS LOCATED JUST EAST OF WEBB...OR ABOUT 18 MILES 
SOUTHEAST OF SPENCER...MOVING SOUTHEAST AT 20 MPH.

BROADCAST MEDIA RELAYED A REPORT OF QUARTER SIZE HAIL IN WEBB AT 
1028 AM CDT.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WIND.
GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

LAT...LON 4292 9492 4292 9526 4309 9515 4314 9493
      4304 9492

$$
 JH
000 
WWUS53 KFSD 081543
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1043 AM CDT THU SEP 8 2005

IAC041-081553-
/O.EXP.KFSD.SV.W.0371.000000T0000Z-050908T1545Z/
CLAY IA-
1043 AM CDT THU SEP 8 2005

...THE SEVERE THUNDERSTORM WARNING FOR CLAY COUNTY EXPIRES AT 1045 AM
CDT...

THE STORM HAS EXITED THE COUNTY.

LAT...LON 4292 9492 4292 9526 4309 9515 4314 9493
      4304 9492

$$
 JH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 2:24 AM CDT, 7 hours 48 minutes earlier.

Area forecast discussion, Sep 8, 2:24 AM CDT, 7 hours 48 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
224 AM CDT THU SEP 8 2005

.DISCUSSION...
CONVECTION FOUND ACROSS NORTHERN CWA EARLY THIS MORNING...AND
LIFTING NORTHEAST TOWARDS BETTER UPPER LEVEL SUPPORT PER 300-500 QG
FORCING. STILL NOT OUT OF THE QUESTION FOR FURTHER DEVELOPMENT
SOUTHEAST ALONG MID LEVEL BOUNDARY...SO WILL MAINTAIN FAIRLY HIGH
POPS NORTH OF I90 AND EAST OF ABOUT I29 AFTER 12Z. OTHERWISE...UPPER
LEVELS BECOME MUCH MORE UNFAVORABLE FOR CONVECTION THIS AFTERNOON
AND EVENING AND BETTER MID LEVEL BOUNDARY SHIFTS NORTH AND EAST.
SO...LOW POPS IN THE EAST THIS AFTERNOON AND NO MENTION TONIGHT
ANYWHERE SEEMS REASONABLE. NEXT BETTER CHANCE FOR THUNDERSTORMS
LOOKS TO BE ON MONDAY AS DECENT UPPER LEVEL WAVE MOVES NORTHEAST
ACROSS THE WESTERN HIGH PLAINS AND TAIL END OF FORCING TRACKS ACROSS
CWA. NOT A REAL HIGH POP TYPE SET UP JUST YET...BUT MAY BUMP POPS A
LITTLE OVER NORTHWEST TIER OF COUNTIES. WITH STRONG HIGH ACROSS
SOUTHEAST U.S. WILL ALSO NEED TO WATCH OUT FOR ANY WEAK SUBTROPICAL
DISTURBANCES THAT COULD SET SOMETHING OFF AHEAD OF STRONGER ENERGY
OVER THE CENTRAL U.S.

TEMPERATURES NEXT FEW DAYS A LITTLE TRICKY. NORTHERN TIER OF
COUNTIES HAS HAD A DECENT AMOUNT OF RAIN THE LAST COUPLE OF
DAYS...AND THIS MAY SUPPRESS TEMPERATURES A LITTLE FOR OUR UPCOMING
WARM UP INTO THE WEEKEND. OVERALL...NO BIG CHANGES TO FORECAST
TEMPERATURES.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&

08
Hazardous weather outlook, Sep 8, 4:51 AM CDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
451 AM CDT THU SEP 08 2005

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-091200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
451 AM CDT THU SEP 08 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
A LARGE COMPLEX OF THUNDERSTORMS WILL EXIT FAR EASTERN SOUTH
DAKOTA...SOUTHWEST MINNESOTA AND NORTHWEST IOWA BY ABOUT 900 AM
CDT. SOME OF THE STORMS WILL PRODUCE VERY HEAVY RAINFALL...WITH
ONE TO TWO INCH AN HOUR RAINFALL RATES.

FLOODING...
A FEW OF THE THUNDERSTORMS THAT MOVE ACROSS THE AREA THROUGH MID
MORNING MAY PRODUCE VERY HEAVY RAIN...WITH RAINFALL RATES OF ONE
TO TWO INCHES PER HOUR. THIS MAY CAUSE A FEW LOCAL CREEKS AND
STREAMS TO RISE TO NEAR BANKFULL AS WELL AS CAUSE PONDING OF
WATER ON ROADWAYS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

BOTH FRIDAY AND SATURDAY COULD PROVE TO BE WINDY...WITH SUSTAINED
WINDS AROUND 30 MPH AND GUSTS TO AROUND 40 MPH POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

08

In the hours before

Local storm report, Sep 8, 8:30 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
830 AM CDT THU SEP 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     HAIL             3 NW BREWSTER           43.73N 95.51W
09/08/2005  0.75 INCH        NOBLES             MN   TRAINED SPOTTER

&&

DMORIN
Local storm report, Sep 8, 8:40 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
840 AM CDT THU SEP 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     HAIL             MELVIN                  43.29N 95.61W
09/08/2005  0.88 INCH        OSCEOLA            IA   TRAINED SPOTTER

            NICKEL HAIL

0612 AM     HAIL             SHELDON                 43.18N 95.84W
09/08/2005  0.88 INCH        OBRIEN            IA   TRAINED SPOTTER

            PENNY TO NICKEL HAIL STRIPPING TREES

0640 AM     HAIL             1 N PAULLINA            42.99N 95.69W
09/08/2005  0.75 INCH        OBRIEN            IA   TRAINED SPOTTER

0645 AM     HAIL             2 NE ROYAL              43.08N 95.26W
09/08/2005  0.88 INCH        CLAY               IA   EMERGENCY MNGR

            NICKEL HAIL

0800 AM     HAIL             2 E WILMONT             43.76N 95.79W
09/08/2005  1.00 INCH        NOBLES             MN   TRAINED SPOTTER

0805 AM     HAIL             3 ENE WILMONT           43.78N 95.77W
09/08/2005  1.50 INCH        NOBLES             MN   TRAINED SPOTTER

            3/4 TO 1 1/2 INCH HAIL COVERING GROUND

0825 AM     HAIL             3 NW BREWSTER           43.73N 95.51W
09/08/2005  0.75 INCH        NOBLES             MN   TRAINED SPOTTER

&&

DMORIN
Local storm report, Sep 8, 8:42 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
842 AM CDT THU SEP 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 AM     HAIL             HURON                   44.36N 98.22W
09/08/2005  0.75 INCH        BEADLE             SD   TRAINED SPOTTER

0237 AM     TSTM WND DMG     3 S LAKE PRESTON        44.32N 97.38W
09/08/2005                   KINGSBURY          SD   TRAINED SPOTTER

            POWER OUT AND TREE BRANCHES DOWN

0415 AM     HAIL             HUMBOLDT                43.65N 97.07W
09/08/2005  1.00 INCH        MINNEHAHA          SD   TRAINED SPOTTER

0455 AM     TSTM WND DMG     LARCHWOOD               43.46N 96.44W
09/08/2005                   LYON               IA   TRAINED SPOTTER

            TREES DOWN...GRAIN BIN BLOWN DOWN

0510 AM     HAIL             3 S LESTER              43.40N 96.33W
09/08/2005  1.00 INCH        LYON               IA   TRAINED SPOTTER

0515 AM     HAIL             5 SW ROCK RAPIDS        43.37N 96.24W
09/08/2005  1.00 INCH        LYON               IA   AMATEUR RADIO

            HAIL 6 INCHES DEEP ON DECK

0530 AM     FLASH FLOOD      SIOUX FALLS             43.54N 96.73W
09/08/2005                   MINNEHAHA          SD   LAW ENFORCEMENT

            STREET FLOODING ON WESTERN AVENUE...NORTH BAHNSON
            AVENUE...AND NORTH LEWIS AVENUE

0550 AM     TSTM WND DMG     GEORGE                  43.34N 96.00W
09/08/2005                   LYON               IA   TRAINED SPOTTER

            OUTBUILDING BLOWN ACROSS ROAD

0555 AM     HAIL             2 E BOYDEN              43.19N 95.96W
09/08/2005  0.88 INCH        SIOUX              IA   TRAINED SPOTTER

            NICKEL HAIL COVERING GROUND

0605 AM     HAIL             1 N HOSPERS             43.09N 95.90W
09/08/2005  0.75 INCH        SIOUX              IA   TRAINED SPOTTER

            PENNY SIZE HAIL STRIPPING THE TREES

0608 AM     HAIL             HOSPERS                 43.07N 95.90W
09/08/2005  1.00 INCH        SIOUX              IA   TRAINED SPOTTER

            QUARTER SIZE HAIL

0610 AM     HAIL             MELVIN                  43.29N 95.61W
09/08/2005  0.88 INCH        OSCEOLA            IA   TRAINED SPOTTER

            NICKEL HAIL

0612 AM     HAIL             SHELDON                 43.18N 95.84W
09/08/2005  0.88 INCH        OBRIEN            IA   TRAINED SPOTTER

            PENNY TO NICKEL HAIL STRIPPING TREES

0640 AM     HAIL             1 N PAULLINA            42.99N 95.69W
09/08/2005  0.75 INCH        OBRIEN            IA   TRAINED SPOTTER

0645 AM     HAIL             2 NE ROYAL              43.08N 95.26W
09/08/2005  0.88 INCH        CLAY               IA   EMERGENCY MNGR

            NICKEL HAIL

0800 AM     HAIL             2 E WILMONT             43.76N 95.79W
09/08/2005  1.00 INCH        NOBLES             MN   TRAINED SPOTTER

0805 AM     HAIL             3 ENE WILMONT           43.78N 95.77W
09/08/2005  1.50 INCH        NOBLES             MN   TRAINED SPOTTER

            3/4 TO 1 1/2 INCH HAIL COVERING GROUND

0825 AM     HAIL             3 NW BREWSTER           43.73N 95.51W
09/08/2005  0.75 INCH        NOBLES             MN   TRAINED SPOTTER

&&

DMORIN
Local storm report, Sep 8, 9:25 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
925 AM CDT THU SEP 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     TSTM WND GST     DE SMET                 44.39N 97.55W
09/08/2005  0 MPH            KINGSBURY          SD   EMERGENCY MNGR

            SHERIFF DEPUTIES ESTIMATED 50 TO 60 MPH WINDS IN DE SMET.
            SOME TREE BRANCHES REPORTED TO BE DOWN.

0910 AM     TSTM WND DMG     3 S OCHEYEDAN           43.37N 95.54W
09/08/2005                   OSCEOLA            IA   TRAINED SPOTTER

            TREES DOWN ALONG WITH PEA SIZE HAIL

&&

DMORIN
Local storm report, Sep 8, 9:55 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
955 AM CDT THU SEP 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0949 AM     HAIL             EVERLY                  43.16N 95.32W
09/08/2005  2.75 INCH        CLAY               IA   TRAINED SPOTTER

0940 AM     HAIL             EVERLY                  43.16N 95.32W
09/08/2005  0.75 INCH        CLAY               IA   TRAINED SPOTTER

0952 AM     TSTM WND DMG     EVERLY                  43.16N 95.32W
09/08/2005                   CLAY               IA   PUBLIC

            GRAIN BIN IN TOWN DAMAGED

&&

DMORIN
Local storm report, Sep 8, 10:03 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1003 AM CDT THU SEP 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     FLOOD            1 W EVERLY              43.16N 95.34W
09/08/2005                   CLAY               IA   TRAINED SPOTTER

            LOTS OF STANDING WATER IN YARD AND FIELDS DUE TO VERY
            HEAVY RAIN

0956 AM     TSTM WND DMG     EVERLY                  43.16N 95.32W
09/08/2005                   CLAY               IA   TRAINED SPOTTER

            SOME TREES DOWN IN TOWN. DRIFTS OF HAIL ALSO PRESENT.

1000 AM     HAIL             ROSSIE                  43.01N 95.19W
09/08/2005  1.00 INCH        CLAY               IA   TRAINED SPOTTER

            NICKLE TO QUARTER SIZE HAIL WITH VERY HEAVY RAINFALL.
            OBSERVER REMARKED DURING CALL CAN NOT SEE OUT OF WINDOW.

&&

DMORIN

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 4:58 AM CDTSevere Thunderstorm WarningFSDLyon32 min
Sep 8, 5:27 AM CDTSevere Thunderstorm WarningFSDSioux33 min
Sep 8, 5:34 AM CDTSevere Thunderstorm WarningFSDLyon26 min
Sep 8, 5:51 AM CDTSevere Thunderstorm WarningFSDO'Brien39 min
Sep 8, 5:53 AM CDTSevere Thunderstorm WarningFSDOsceola34 min
Sep 8, 6:01 AM CDTSevere Thunderstorm WarningFSDSioux20 min
Sep 8, 6:36 AM CDTSevere Thunderstorm WarningFSDO'Brien20 min
Sep 8, 6:42 AM CDTSevere Thunderstorm WarningFSDClay36 min
Sep 8, 9:09 AM CDTSevere Thunderstorm WarningFSDDickinson, Osceola51 min
Sep 8, 9:23 AM CDTSevere Thunderstorm WarningFSDClay52 min
Sep 8, 9:50 AM CDTFlash Flood WarningFSDClay115 min
Sep 8, 10:05 AM CDTSevere Thunderstorm WarningFSDBuena Vista40 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.